# SDR AALA20160220005

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 88,281 hours, 41,592 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Condition: Dislodged
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMP HIGH INDICATION SHORTLY AFTER TAKEOFF.  PERFORMED RED BOX & QRH PROCEDURES.  THE FLIGHT DECLARED AN EMER.  LIGHT EXTINGUISHED AFTER 3 OR 4 MINUTES.  THE FLIGHT RETURNED & LANDED WITHOUT FURTHER INCIDENT.  FOUND BOOT DISLODGED & BLOWING AIR AT LT HEAT EXCHANGER, FWD INBD DUCT.  SECURED BOOT & LEAK CHECKED IAW MM 21-00-00.  LEAK CHECKED GOOD.  THE ACFT WAS GNDED.
